# SDR ASOA2012082902136

- Difficulty date: August 10, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 30,256 hours, 26,877 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR SUPPORT AND GALLEY SUPPORT PLATE LOCATED AT RBL 35 FROM FS 295 TO FS 319 IS CORRODED BEYOND LIMITS IAW TASK 000-53-900-509.  REMOVED CORRODED FLOOR SUPPORT & GALLEY SUPPORT PLATE FROM FS 310 TO FS 319, RBL 36 AND REPLACED WITH SERVICEABLE FLOOR SUPPORT & GALLEY SUPPORT PLATE IAW SRM 51-42-06 AND 51-42-21.
